Estimate of solutions for differential and difference functional equations with applications to difference methods

Karolina Kropielnicka , L. Sapa

Abstract

n/a
Author Karolina Kropielnicka (FMPI / IM)
Karolina Kropielnicka,,
- Institute of Mathematics
, L. Sapa
L. Sapa,,
-
Journal seriesApplied Mathematics and Computation, ISSN 0096-3003, (A 35 pkt)
Issue year2011
Vol217
No13
Pages6206-6218
Keywords in Englishparabolic differential and difference functional equations, parabolic solution, estimate of solution, difference method
DOIDOI:10.1016/j.amc.2010.12.106
URL http://dx.doi.org/10.1016/j.amc.2010.12.106
Languageen angielski
Score (nominal)35
Publication indicators WoS Impact Factor: 2011 = 1.317 (2) - 2011=1.338 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back